MAUDE Adverse Event Report: Sonova AG Audèo P; Hearing aid, air-conduction, receiver-in-canal

Sonova AG Audèo P; Hearing aid, air-conduction, receiver-in-canal
Model Number 050-0793-P1
Medical Device Problem Codes Overheating of Device (1437); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Audèo P
Common Device Name
Hearing aid, air-conduction, receiver-in-canal
Manufacturer (Section D)
Sonova AG
laubisruetistrasse 28
staefa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
staefa, zurich 8712
SZ   8712
MDR Report Key50515567
Report Number3005085999-2026-00023
Device Sequence Number9522497
Product Code OSM
UDI-Device Identifier07613389352146
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-0793-P1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown